# SDR UPS08552441

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 DESCENT INERTIAL REELS MISSING TAMPER PROOF TAPE.  REMOVED & REPLACED BOTH DESCENT DEVICES PER MM 25-61-02-2.
